# SDR CA990310045

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 6546454503
- Condition: Delaminated
- Location: Aileron
- Part time: 60,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND SKIN DELAMINATION APPROXIMATELY 1 SQUARE FOOT OF UPPER SKIN OF AILERON.  REPLACED.
